Cookies?
Library Header Image
LSE Research Online LSE Library Services

A model for investment decisions with switching costs

Duckworth, Kate and Zervos, Mihail (2001) A model for investment decisions with switching costs. Annals of Applied Probability, 11 (1). pp. 239-260. ISSN 1050-5164

Full text not available from this repository.

Item Type: Article
Official URL: http://www.imstat.org/aap/
Additional Information: © 2001 Institute of Mathematical Statistics
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 19 Nov 2008 15:17
URL: http://eprints.lse.ac.uk/15287/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only